Polynomial maps with maximal multiplicity and the special closure

Carles Bivià-Ausina, Jorge A.C. Huarcaya

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this article we characterize the polynomial maps F: C n → C n for which F - 1 (0) is finite and their multiplicity μ(F) is equal to n! V n (Γ ~ + (F)) , where Γ ~ + (F) is the global Newton polyhedron of F. As an application, we derive a characterization of those polynomial maps whose multiplicity is maximal with respect to a fixed Newton filtration.

Original languageAmerican English
Pages (from-to)413-429
Number of pages17
JournalMonatshefte fur Mathematik
Issue number3
StatePublished - 11 Mar 2019


  • Complex polynomial maps
  • Milnor number
  • Multiplicity
  • Newton polyhedron


Dive into the research topics of 'Polynomial maps with maximal multiplicity and the special closure'. Together they form a unique fingerprint.

Cite this